# SDR HEEA955377

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 212076007003
- Condition: Leaking
- Location: Hyd
- Part time: 6,258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING FROM WEEP HOLE. REPLACED WITH SERVICEABLE ACCUMULATOR.
